# SDR QXEA2018080600282

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 21,146 hours, 22,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING AFTER LIFTOFF.  ACFT  DID NOT PRESSURIZE. AIR TURN BACK. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  FOUND THE AFT CARGO DOOR HANDLE WAS NOT IN. PERFORMED AN OPS CHECK SEVERAL TIMES ON THE AFT CARGO DOOR IAW AMM 52-31-00-710-801.  THE DOOR HANDLE REMAINS IN. NO OTHER DEFECTS NOTED. AND COMPLIED WITH HS 05-0029. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
